# SDR CALA2024030400632

- Difficulty date: February 16, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 76,120 hours, 32,955 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: SR531190A09600
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK WINDSHIELD CENTER POST LOWER NODE LEFT AND RIGHT CONTINUITY FITTINGS CRACKED ON HORIZONTAL FLANGE AFT FACE PER HAECO LCQ N/R 9296331/32331 GEN BY V061671 REPAIR PER HAECO REO-L24846 REV IR WITH NO DEVIATIONS. INCLUDED A T WINDSHIELD HOLE, ACCOMPLISH PERMANENT REPAIR PER PART 3 OF THE S APPENDIX A FOR REFERENCE. 2. DIP FOR THE REPAIR TO THE RH FRON LATEST REVISION OF ECRA 5310-08275 ON OR BEFORE 10AUG2024. REMOVED AND REPLACED THE L/H AND R/H CONTINUITY FITTING AS DIREC UPDATING LOG PAGE TO REFLECT MAJOR REPAIR STATUS. TED BY ECRA 5310-08275 PART 1 - INTERIM REPAIR 1. ACCOMPLISHED R ADD EMP:V061616, QC LC-10 DIP 53-DIP NEED TO UPDATE FOR MAJOR REPAIR UPDATED LOG PAGE TO REFLECT A MAJOR REPAIR. RII INSP C/W CARRY APPROVED PER ECRA 5310-08275. FOR THE REPAIR TO THE RH TOMC-APPROVAL FROM SC1ELBYC COMMENT FRONT WINDSHIELD FRAME HOLE, ACCOMPLISH PERMANENT REPAIR PER PART 3 OF THE LATEST REVISION OF ECRA 5310-08275 ON OR BEFORE 10AUG2024.NOTE TO PLANNING: THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERANCE UNDER 14CFR 26.43(D) AND WILL LIKELY BE MADE PERMANENT WITH REPEAT INSPECTIONS. QC QC REVIEWED. TA:10AUG24...RM RECORDS UPDATE..RM
